# SDR CA970910003

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G103TWNASTIR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Driver
- Part number: 1035052
- Condition: Bent
- Location: Mlg
- Part time: 135 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR SELECTED DOWN AND WAS BELIEVED TO BE DOWN AND LOCKED.  AT TOUCHDOWN, THE GEAR RETRACTED AND AIRCRAFT SLID ON ITS BELLY TO A STOP.   INSPECTION FOUND THE ACTUATING HANDLE IN THE FORWARD COCKPIT BENT.  THIS IS SECOND OCCURRENCE FOR THIS AIRCRAFT AND DRIVER TO BE BENT.
